# SDR SWAA2025102427508

- Difficulty date: October 23, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N8846Q
- Make and model: Boeing 737-8
- Aircraft serial: 67490
- Aircraft time: 9,071 hours, 4,997 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RIGHT OUTBD EMERGENCY FLASHLIGHT WILL NOT TEST.<[01] R&R?D FLASHLIGHT PER MM 25-64-00; OPS CK GOOD.
